Please use this identifier to cite or link to this item:
Title: Magic Squares
Authors: Jacob, Wallace
Issue Date: Feb-2015
Publisher: NISCAIR-CSIR, India
Abstract: Magic squares form a part of recreational mathematics and have been a source of fascination for aeons of time.
Page(s): 42-44
ISSN: 0036-8512
Appears in Collections: SR Vol.52(02) [February 2015]

Files in This Item:
File Description SizeFormat 
SR 52(2) 42-44.pdf528.92 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.